Alert archive / Wisconsin / Marine Weather Statements in 2006
Marine Weather Statement 21, NWS Green Bay, WI
NWS Green Bay, WI issued this marine weather statement at Jun 24, 2006, 4:03 PM CDT. It was in force for 47 min.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2006, 4:03 PM CDT (21:03 UTC)
- Expired
- Jun 24, 2006, 4:50 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
The radar
The Green Bay radar (KGRB), 22 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS73 KGRB 242105 MWSGRB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CDT SAT JUN 24 2006 LMZ522-242230- /O.NEW.KGRB.MA.S.0021.060624T2103Z-060624T2150Z/ 403 PM CDT SAT JUN 24 2006 ...STRONG THUNDERSTORMS APPROACHING THE SOUTHERN BAY OF GREEN BAY... AT 402 PM...DOPPLER RADAR INDICATED THUNDERSTORMS...PRODUCING STRONG WINDS TO 35 KNOTS OVER LONG TAIL POINT LIGHT...MOVING SOUTHEAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... GREEN BAY HARBOR ENTRANCE LIGHT AT 410 PM... THIS STORM WILL LIKELY PRODUCE STRONG GUSTY WINDS UP TO 35 KNOTS... AND COULD POSE A SERIOUS HAZARD FOR BOATERS. A SPECIAL MARINE WARNING MAY EVENTUALLY BE BECOME NECESSARY IF THIS STORM INTENSIFIES. BOATERS SHOULD CONSIDER HEADING FOR SHORE BEFORE THE STORM ARRIVES. LAT...LON 4474 8798 4458 8810 4453 8798 4473 8771 $$ KALLAS
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this marine weather statement went out at Jun 24, 3:30 PM CDT, 33 minutes earlier.
Area forecast discussion, Jun 24, 3:30 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT SAT JUN 24 2006 .DISCUSSION...WIDESPREAD CONVECTION ACRS THE AREA...SOME OF THE STORMS SVR. TSRA WL CONT INTO TNGT...BUT SHOULD DIMINISH. WENT WITH LIKELY POPS OVER THE SE PART OF THE FCST AREA SUN AS SHOULD SEE PCPN IN NE QUAD OF CLOSING UPR LOW. COMBO OF CLDS...PCPN...AND WINDS OFF THE LAKE WL KEEP TEMPS DOWN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 24, 12:15 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1215 PM CDT SAT JUN 24 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1215 PM CDT SAT JUN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED STORMS WITH HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH ARE POSSIBLE OVER CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT. LMZ521-522-541>543-564-251715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1215 PM CDT SAT JUN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STRONGER THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. AUSTIN WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jun 24, 1:45 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL WESTON 44.90N 89.57W
06/24/2006 E0.75 INCH MARATHON WI TRAINED SPOTTER
HAIL UP TO 3/4 INCH AND EXTREMEMLY HEAVY RAINFALL.
&&
JKLLocal storm report, Jun 24, 2:13 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
213 PM CDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND GST WAUSAU 44.96N 89.63W
06/24/2006 M52 MPH MARATHON WI ASOS
ASOS MEASURED 45 KTS/52 MPH FROM 360 DEG.
&&
JKLLocal storm report, Jun 24, 2:39 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
239 PM CDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
06/24/2006 M47.00 MPH WOOD WI ASOS
ASOS MEASURED 41 KTS/47 MPH FROM 290 DEG.
&&
JKLLocal storm report, Jun 24, 3:06 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 8 NNE LAC DU FLAMBEAU 46.07N 89.82W
06/24/2006 E0.50 INCH VILAS WI EMERGENCY MNGR
&&
JKLLocal storm report, Jun 24, 3:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD CUSTER 44.50N 89.41W
06/24/2006 PORTAGE WI AMATEUR RADIO
BRIEF FUNNEL FORMED UNDER ROTATING WALL CLOUD.
&&
JKLLocal storm report, Jun 24, 3:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 10 N STEVENS POINT 44.65N 89.56W
06/24/2006 PORTAGE WI BROADCAST MEDIA
TREES DOWN ACROSS ROAD.
&&
JKLThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 12:43 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 47 min |
| Jun 24, 1:17 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 43 min |
| Jun 24, 1:46 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 44 min |
| Jun 24, 2:21 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 39 min |
| Jun 24, 2:48 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 57 min |
| Jun 24, 3:12 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 48 min |
| Jun 24, 3:26 PM CDT | Marine Weather Statement | GRB | 94 min | |
| Jun 24, 5:17 PM CDT | Tornado Warning | GRB | Calumet | 28 min |
| Jun 24, 6:01 PM CDT | Marine Weather Statement | GRB | 89 min | |
| Jun 24, 6:30 PM CDT | Marine Weather Statement | GRB | 60 min |
Nearby
Marine Weather Statements in Wisconsin, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.